Breaks
(no location specified)
Admiralty Gulf
King Sound
Prince Regent
Abrolhos Room
Orion Room
Pleiades
 
9:30am
   
Isao Takahata: The underappreciated gems
9:30am (1 hour)
Cosplay workshop
9:30am (3 hours)
 
Easter Egg Hunt
9:30am (1 hour)
Console Gaming
9:30am (14 hours 25 minutes)
Board Games
9:30am (14 hours 25 minutes)
 
       
       
9:45am
       
       
       
10:00am
       
       
       
10:15am
       
       
       
10:30am
   
The Search for Exoplanets
10:30am (1 hour)
Made in Abyss: Episodes 1-2
10:30am (1 hour)
Easter craft time
10:30am (1 hour)
 
     
     
10:45am
     
     
     
11:00am
     
     
     
11:15am
     
     
     
11:30am
   
Ben Young: How to Make a Film
11:30am (1 hour)
Laser maze
11:30am (30 minutes)
 
     
     
11:45am
     
     
     
12:00pm
   
Disney song-a-long
12:00pm (30 minutes)
 
     
     
12:15pm
     
     
     
12:30pm
Lunch Sunday
12:30pm (1 hour 30 minutes)
Lunch Sunday
12:30pm (1 hour 30 minutes)
         
         
         
12:45pm
         
         
         
1:00pm
         
         
         
1:15pm
         
         
         
1:30pm
         
         
         
1:45pm
         
         
         
2:00pm
   
The best literary science fiction of 2018
2:00pm (1 hour)
Not everything needs a 3D printer
2:00pm (1 hour)
The Best Book
2:00pm (1 hour)
Franken plushies
2:00pm (1 hour)
 
     
     
2:15pm
     
     
     
2:30pm
     
     
     
2:45pm
     
     
     
3:00pm
   
Who Wants to Live Forever: Implications of Immortality
3:00pm (1 hour)
Frankenplushie wars
3:00pm (1 hour)
 
     
     
3:15pm
     
     
     
3:30pm
     
     
     
3:45pm
     
     
     
4:00pm
   
The Cosplay Display
4:00pm (1 hour) Signup required
WASFF Annual General Meeting
4:00pm (2 hours)
So you want to be a merperson?
4:00pm (1 hour)
Modern machines
4:00pm (1 hour)
 
     
     
4:15pm
     
     
     
4:30pm
     
     
     
4:45pm
     
     
     
5:00pm
   
Doctor Who: Time for change, change for time
5:00pm (1 hour)
Reading: Satima Flavell
5:00pm (30 minutes)
Quiet activities
5:00pm (1 hour)
 
     
     
5:15pm
     
     
     
5:30pm
   
Reading: Ian Nicholls
5:30pm (30 minutes)
 
     
     
5:45pm
     
     
     
6:00pm
Dinner Sunday
6:00pm (1 hour 30 minutes)
Dinner Sunday
6:00pm (1 hour 30 minutes)
         
         
         
6:15pm
         
         
         
6:30pm
         
         
         
6:45pm
         
         
         
7:00pm
         
         
         
7:15pm
         
         
         
7:30pm
   
The Making of Top Knot Detective
7:30pm (1 hour)
   
LARP
7:30pm (3 hours) Signup required
 
         
         
7:45pm
         
         
         
8:00pm
         
         
         
8:15pm
         
         
         
8:30pm
   
Screening: Top Knot Detective
8:30pm (2 hours)
 
Retro computing
8:30pm (1 hour)
 
       
       
8:45pm
       
       
       
9:00pm
       
       
       
9:15pm
       
       
       
9:30pm
     
Speculative Fiction in Kpop Music Videos
9:30pm (1 hour)
 
       
       
9:45pm
       
       
       
10:00pm
       
       
       
10:15pm
       
       
       
10:30pm
             
             
             
10:45pm
             
             
             
11:00pm